# SDR SWAA042805

- Difficulty date: September 27, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM AT BS BS 1016, LBL 9 TO LBL 17, CORRODED.  REPAIRED FLOORBEAM PER ER.
